# SDR IPXA10M60086

- Difficulty date: May 12, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 57,463 hours, 8,180 cycles
- Engine: Pwa PW4460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C INTERCOSTAL STIFFENER IN RT MLG WHEEWELL AFT CUTOUT, OTBD INTERIOR SECTION, 3RD FROM FRONT, IS CRACKED.  REMOVED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IAW SRM 51-35-01. P. 1-3.
